Alert archive / Florida / Small Craft Advisories in 2017

Small Craft Advisory 7, NWS Key West, FL

February 9, 2017

NWS Key West, FL issued this small craft advisory at Feb 9, 2017, 4:15 PM EST. It was in force for 23 hr.

The area

The counties it named.

The facts

Issued
Feb 9, 2017, 4:15 PM EST (21:15 UTC)
Expired
Feb 10, 2017, 3:08 PM EST
In force
23 hr
Issued by
NWS Key West, FL

The text

As transmitted.

056 
WHUS72 KKEY 092115
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
415 PM EST THU FEB 9 2017

GMZ031>035-042>044-052>055-072>075-100330-
/O.NEW.KKEY.SC.Y.0007.170209T2115Z-170210T1600Z/
FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND
BUTTONWOOD SOUND-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
415 PM EST THU FEB 9 2017

...SMALL CRAFT ADVISORY IN EFFECT FOR INCREASING WINDS LATE
 TONIGHT AND EARLY FRIDAY MORNING.

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT
ADVISORY FOR ALL KEYS COASTAL WATERS. 


* WINDS...WEST TO NORTHWEST WINDS OF 10 TO 15 KNOTS WILL INCREASE
  TO 20 KNOTS EXCEPT 20 TO 25 KNOTS ON THE FLORIDA STRAITS LATE
  TONIGHT AND TOWARD MORNING. 

* WAVES/SEAS...SEAS WILL BUILD TO 6 TO PERHAPS 7 FEET IN PORTIONS
  OF THE WESTERN COASTAL WATERS OF MAINLAND MONROE AND THE GULF 
  STREAM BY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS.

&&

$$

APA
4 follow-up statements
218 
WHUS72 KKEY 100328
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1028 PM EST THU FEB 9 2017

GMZ031>035-042>044-052>055-072>075-100930-
/O.CON.KKEY.SC.Y.0007.000000T0000Z-170210T1600Z/
FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND
BUTTONWOOD SOUND-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
1028 PM EST THU FEB 9 2017

...SMALL CRAFT ADVISORY IN EFFECT...

* WINDS...WINDS WILL BECOME NORTH TO NORTHEAST AND INCREASE TO
  BETWEEN 20 AND 25 KNOTS OVERNIGHT.

* WAVES/SEAS...SEAS WILL BUILD TO SEVEN FEET IN PORTIONS OF THE
  EXTREME SOUTHEASTERN GULF OF MEXICO AND STRAITS OF FLORIDA BY
  LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS.
&&

$$

KASPER
881 
WHUS72 KKEY 100935
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
435 AM EST FRI FEB 10 2017


GMZ031>035-042>044-052>055-072>075-101600-
/O.CON.KKEY.SC.Y.0007.000000T0000Z-170210T1600Z/
FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND
BUTTONWOOD SOUND-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
435 AM EST FRI FEB 10 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT...

* WINDS...NORTHEAST WINDS BETWEEN 20 AND 25 KNOTS WILL PREVAIL 
THIS MORNING ACROSS THE AFFECTED WATERS. WINDS WILL SLACKEN 
SOMEWHAT THIS AFTERNOON. 


* WAVES/SEAS...SEAS WILL BUILD TO 7 TO 9 FEET IN PORTIONS OF THE 
EXTREME SOUTHEASTERN GULF OF MEXICO AND STRAITS OF FLORIDA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS. 
&&

$$

CLR
823 
WHUS72 KKEY 101449
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
949 AM EST FRI FEB 10 2017

GMZ031>035-042>044-052>055-072>075-102200-
/O.EXT.KKEY.SC.Y.0007.000000T0000Z-170210T2200Z/
FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND
BUTTONWOOD SOUND-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
949 AM EST FRI FEB 10 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT...

* WINDS...NORTHEAST WINDS BETWEEN 20 AND 25 KNOTS WILL PREVAIL 
  THIS MORNING ACROSS THE AFFECTED WATERS. WINDS WILL SLACKEN 
  SOMEWHAT THIS AFTERNOON.

* WAVES/SEAS...SEAS WILL BUILD TO 7 TO 9 FEET IN PORTIONS OF THE 
  EXTREME SOUTHEASTERN GULF OF MEXICO AND STRAITS OF FLORIDA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS. 
&&

$$

BWC
576 
WHUS72 KKEY 102008
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
308 PM EST FRI FEB 10 2017

GMZ033-034-042>044-052>055-072>075-110400-
/O.CAN.KKEY.SC.Y.0007.000000T0000Z-170210T2200Z/
/O.NEW.KKEY.SC.Y.0008.170210T2100Z-170211T0400Z/
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
308 PM EST FRI FEB 10 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT UNTIL 11 PM EST THIS EVENING. 

* WINDS...NORTHEAST WINDS NEAR 20 KNOTS WILL PREVAIL THIS EVENING
  ACROSS THE AFFECTED WATERS. WINDS WILL SLACKEN SOMEWHAT
  OVERNIGHT. 

* WAVES/SEAS...SEAS WILL BUILD TO 6 TO 8 FEET IN PORTIONS OF THE
  EXTREME SOUTHEASTERN GULF OF MEXICO AND STRAITS OF FLORIDA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS. 

&&

$$

GMZ031-032-035-102115-
/O.CAN.KKEY.SC.Y.0007.000000T0000Z-170210T2200Z/
FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND
BUTTONWOOD SOUND-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
308 PM EST FRI FEB 10 2017

...SMALL CRAFT ADVISORY HAS BEEN CANCELLED FOR FLORIDA BAY AND THE
BAY AND GULF SIDE WATERS...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL
CRAFT ADVISORY. WINDS ACROSS FLORIDA BAY AND THE BAY SIDE GULF
SIDE WATERS DECREASED QUICKLY LATE THIS AFTERNOON. SMALL CRAFT
SHOULD EXERCISE CAUTION UNTIL WINDS DECREASE BELOW 15 TO 20 KNOTS
LATE TONIGHT. 

$$

BWC

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Feb 9, 2:50 PM EST, 1 hour 25 minutes earlier.

Area forecast discussion, Feb 9, 2:50 PM EST, 1 hour 25 minutes before
Area Forecast Discussion
National Weather Service Key West FL
250 PM EST Thu Feb 9 2017

.DISCUSSION...
.CURRENTLY...
A weak cold front, associated with a narrow band of showers, is
located over south central Florida and the adjacent Atlantic and
Gulf waters. Ahead of this boundary, light westerly winds with
considerable sunshine is allowing temperatures to rise between 80
and 85 degrees along the island chain.

&&

.SHORT TERM...(Tonight through Sunday night)
A weak cold front will lying across south central Florida and the
adjacent Atlantic and Gulf waters will drive southeastward and
cross our entire county warning area late this afternoon and
evening. This frontal boundary will be accompanied by a broken
band of showers with little if any measurable rainfall anticipated
along the island chain. Meanwhile, a large region of high pressure
over the nations midsection will migrate swiftly into the
Southeast United States Friday, with an extensive ridge will reach
across the Sunshine State this weekend. With that said, nickle to
perhaps dime pops at best will be carried through this time
period. Given a predominate atlantic trajectory, only subtle
cooling but with dewpoint readings about 10 degrees lower can be
expected.

&&

.LONG TERM...(Monday through Thursday)
Medium range guidance has begun to diverge somewhat with the
extent and timing of a cold front pushing through the Gulf of
Mexico and the Florida peninsula the latter part of next week. But
until then, only nickle pops with slightly above normal
temperatures will be retained through Wednesday. Thereafter,
isolated dime pops will be carried.

&&

.MARINE...
Since winds will become sustained near 20 knots or higher late
tonight and after midnight, a Small Craft Advisory will be hoisted
for all Keys coastal waters beginning with the 430 pm marine
package. With that said, fresh to strong northeast winds Friday
morning will slacken some on Friday afternoon before a subtle
surge overspreads our waters by evening. Thereafter, fresh to
occasional strong east winds will abate later Saturday but
especially on Sunday.

&&

.AVIATION...
VFR conditions will prevail for the rest of the day at both the Key
West and Marathon terminals. A cold front is moving down the Florida
Peninsula and will result in increasing winds to around 10 knots
while turning to the north by 09/23z.  Cold air will arrive with a
wind surge and slight crosswind considerations especially in gusts
after 10/09z.

&&

.CLIMATE...
In 1995, the daily record low temperature of 48 degrees was
recorded in Key West. Temperature records have been kept since
1872.

&&

.PRELIMINARY POINT TEMPS/POPS...
Key West  69  75  67  78 / -  -  -  -
Marathon  68  77  67  78 / -  -  -  -

&&

.KEY WATCHES/WARNINGS/ADVISORIES...
FL...None.
GM...SMALL CRAFT ADVISORY IN EFFECT FOR ALL KEYS COASTAL WATERS.

&&

Public/Marine/Fire...APA
Aviation/Nowcasts....BWC
Data Collection......DR

Visit us on the web at weather.gov/key

Follow us on Facebook and Twitter at:
www.facebook.com/nwskeywest
www.twitter.com/nwskeywest
Hazardous weather outlook, Feb 9, 5:38 AM EST, 10 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service Key West FL
538 AM EST Thu Feb 9 2017

FLZ076>078-GMZ031>035-042>044-052>055-072>075-101100-
Monroe Upper Keys-Monroe Middle Keys-Monroe Lower Keys-
Florida Bay including Barnes Sound, Blackwater Sound, and
Buttonwood Sound-
Bayside and Gulf side from Craig Key to west end of Seven Mile
Bridge-
Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out
and beyond 5 fathoms-
Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel-
Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon
Shoal out to 5 Fathoms-
Hawk Channel from Ocean Reef to Craig Key out to the reef-
Hawk Channel from Craig Key to west end of Seven Mile Bridge out
to the reef-
Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal
out to the reef-
Straits of Florida from Ocean Reef to Craig Key out 20 NM-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge out 20 NM-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal out 20 NM-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas out 20 NM-
Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge 20 to 60 NM out-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal 20 to 60 NM out-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas 20 to 60 NM out-
538 AM EST Thu Feb 9 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

A small craft advisory will likely be required for all Florida
Keys waters by late tonight.

Otherwise, no hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A Small Craft Advisory will likely be required for all Florida
Keys waters Friday. The advisory will be pared back as winds
relax heading into the weekend.

Otherwise, no hazardous weather is expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

Nearby

Small Craft Advisories in Florida, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.